The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Feeling Faint with VM?


#21

I imagine, like Jo, you may need to introduce another drug alongside the Botox to get some additional relief.


#22

Hello
I can totaly sympathise with the way your feeling. I have just had round 3 of Botox on 7th Dec…between that and Venlafaxine they have saved my sanity and gave me some quality of life. Back in August i was experiencing some bad head/ sinus pain and pressure and my Botox was brought forward from 18th to 3rd of August so it can be done if your suffering badly like i was. Like our lovely Helen says you may need a good preventative together with your treatment…i did. One without the other wouldnt have got me as well as i feel today
Jo xx


#23

Hi Jo, thank you for replying :grin: im glad your feeling well at the moment and hope you continue to do well!!! :crossed_fingers::crossed_fingers:

My neuro said last time maybe to try Amitriptyline next? Im not sure if youve tried this? I will google venlafaxine and do some research. Thank you for your advice. :blush:

If this continues I will email my neuro about the possibility of having botox sooner. She is veru good and im sure she will be happy to help.

Very best wishes
Kirsty :kissing_heart::kissing_heart:


#24

Im sure she wont ignore the fact you need the Botox Treatment sooner and they will hopefully slot you in. I tried Nortriptyline a very simliar drug to Amitriptyline but it made me way dizzier so came off it. It does get excellent reviews though from a lot of people on this board its a 1st line drug i believe.
Jo x


#25

Thanks Jo,
I will definatley ask my neuro if this continues and Im happy to try the Amitriptyline or the Effexor… whatever works!! Im hoping this is a flare up and not something more permanent. I have been much worse in the past than this so Im just trying to keep my anxiety at bay and relax as best I can really.

Have a lovely evening :blush: x